Patient :I had a baby back in June and I got on depo immediately. The last time I got a shot was in September but I haven't been having periods. I thought I could be pregnant again so I went to planned parenthood but I wasn't. They also gave me a Plan B pill that I took. Lately I've been having stomach pains and my mom said it's weird that I don't bleed and maybe I could be backed up. Should I be concerned?
Thanks for the query.
With plan B and depot, some woman do get an abdominal pain. It could even mean a mild pelvic inflammation. Consult your Doctor for an examination and also an ultrasound to rule out any specific causes for the pain. Hope you do not have constipation as constipation also can cause pain abdomen.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.